# SDR USAA980238

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11358
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 3870/4610
- Part time: 15,872 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-CHECK, FOUND SEVERAL .25 INCH BY .25 INCH CORRODED AREAS AT STA 3870 AND STA 4610 BL 1127L BEAM.  BLENDED CORROSION TO SMOOTH CONTOUR.  ALODINED AND PRIMED.  SEALED TOP SURFACE WITH 1436G PER EA 49760. (X)
